Discussions that mention prozac

Addiction & Recovery board


Meemee - How long were you on it and what dose? I wasn't going to try another anti d because I do feel the Cymbalta was instrumental in my suicide attempt. After only 2 days on it I felt like my life was over. I have heard really good things abut Lexapro, that it has the fewest side effects of all the anti d's out there. I know everyone's system is different. I did tell my daughter that I'm taking it, but I will tell her to keep an eye out for anything wierd. Today I feel fine. Maybe I need to do some research on timing of the dosage as I want to get the best possible result. I just cannot eat breakfast and the dr said Lexapro can cause nausea if I don't eat - which is why I wanted to take it at night. When I tried Prozac a couple of months ago I was so sick I couldn't eat at all. I don't want to go thru that again.

Are you okay now? What ended up happening?
Hey Maggie - yeah, I think splitting them is a great idea. I will try that tonight. One other side effect that I experienced was a severely dry mouth. It actually woke me up it was so bad. Did you ever have that?? I definitely need to be taking something...... so hopefully breaking them will help. Today I just felt wierd all day and the numb feeling is getting worse, which I know is an effect of the vicodin, but even my dr said to stay on it until I can get situated with the job and moving, etc. I hope to have a solid taper plan in place when the time comes. I don't want to try Sub because I know I would have to detox off that eventually. My daughter still doesn't know that I'm taking the vikes, but I think I'm going to have to tell her at some point so that when the time does comes to taper, she will, hopefully, be supportive. I am really going to need that. She may already suspect it as I haven't been as emotional and crying every 5 minutes. I know she will be really disappointed, but all I can do is try to help her understand. I'm not doing it because I WANT to, I'm doing it because I HAVE to. I cannot function and work a job feeling the way I was feeling, which I know you can relate to.
You are absolutely correct about the stopping and starting meds. I took Prozac for 10 days a couple months ago and it messed me up so bed. I was annorexic, no appetite whatsoever and nauseaus 24/7. I lost like 10 lbs which I really did not need to lose at that point. It really messed me up being on it, but stopping it was even worse!!!!!!!!! After just 10 days!!! I was really shocked at how quick it gets into your system and grabs on. I really hope that the 5 mg works for me and will continue that for the 3 weeks until I see my dr, unless, of course, my system can't handle it, but we'll see. Gotta try to stay positive! :)
How are you feeling today?? How many mg are you at now? I know you are at the toughest point of your taper from what I've learned here on this site. Hang in there girl. You've come so far. How's work going? I can't wait to get back to work.........it's been a long process with this job. I've had 3 interviews, then they called to talk $$ and they really want me to start a week from tomorrow, BUT, they're still waiting on the background check! :dizzy: They've had my info for 2 weeks and it's still not done. I had hoped to start tomorrow because I'm going stir crazy here in this house. I've been walking the dogs - yes, in this heat and went to the dollar show with my daughter last night. So just trying to keep busy, but I am soooooo ready to be among the "living" again!!!!! And making some money for our move, which I am also looking forward to - not the physical move, but a new fresh place to live. :)
Anyway, sorry for rambling. Let me know how you're doing. Well, I hope!!
Talk soon - smiles......

Lynn :angel: